RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 265–266 (Mi umn3231)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A theorem on a removable singularity for the solutions of a class of linear partial differential equations

E. V. Radkevich


Full text: PDF file (229 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 16.10.1976

Citation: E. V. Radkevich, “A theorem on a removable singularity for the solutions of a class of linear partial differential equations”, Uspekhi Mat. Nauk, 32:4(196) (1977), 265–266

Citation in format AMSBIB
\Bibitem{Rad77}
\by E.~V.~Radkevich
\paper A theorem on a~removable singularity for the solutions of a~class of linear partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 265--266
\mathnet{http://mi.mathnet.ru/umn3231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481386}
\zmath{https://zbmath.org/?q=an:0359.35008}


Linking options:
  • http://mi.mathnet.ru/eng/umn3231
  • http://mi.mathnet.ru/eng/umn/v32/i4/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:185
    Full text:72
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020